MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS02, 5X100 KII SLEEVE ZTHR 12/BX; GCJ

APPLIED MEDICAL RESOURCES CTS02, 5X100 KII SLEEVE ZTHR 12/BX; GCJ
Model Number CTS02
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: "lap jejunostomy tube placement." event description: this is the explanation from dr.About the problem he encountered: "5 mm trocar with a loose plastic particle, when inserted into the patient loose particle was in patient's abdomen.Seen with laparoscopic camera and removed immediately by surgeon.No harm to patient.Surgeon requested report to manufacturer notified of incident.Safety report completed.Trocar packaged and given to materials management staff to follow up with manufacturer.Type of intervention: "removed immediately by surgeon." patient status: "no harm to patient.".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of the loose plastic particulate.Scratches were also observed on the inner surface of the cannula.Based on the condition of the returned unit, it is likely that the particulate was generated by contact with an instrument during instrument exchange through the cannula.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CTS02, 5X100 KII SLEEVE ZTHR 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7028321
Report Number2027111-2017-02111
Device Sequence Number19155677
Product Code GCJ
UDI-Device Identifier00607915123499
UDI-Public(01)00607915123499(17)200621(30)01(10)1298751
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/21/2020
Device Model NumberCTS02
Device Catalogue Number101208701
Device Lot Number1298751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1